Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/11217
Title: On families of rank- 2 uniform bundles on Hirzebruch surfaces and Hilbert schemes of their scrolls
Authors: Besana, GianMario
Fania, Maria Lucia
Flamini, Flaminio
Keywords: Vector bundles, Rational surfaces, Ruled threefolds, Hilbert schemes, Moduli spaces.
Issue Date: 2015
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
47 (2015)
Abstract: 
Several families of rank-two vector bundles on Hirzebruch
surfaces are shown to consist of all very ample, uniform bundles. Under
suitable numerical assumptions, the projectivization of these bundles,
embedded by their tautological line bundles as linear scrolls, are shown
to correspond to smooth points of components of their Hilbert scheme,
the latter having the expected dimension. If e = 0,1 the scrolls fill up
the entire component of the Hilbert scheme, while for e = 2 the scrolls
exhaust a subvariety of codimension 1.
URI: http://hdl.handle.net/10077/11217
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/0049-4704/11217
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.47 (2015)

Files in This Item:
File Description SizeFormat
RIMUT_47_04_Besana_Fania_Flamini.pdf355.93 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

647
checked on Aug 3, 2019

Download(s)

249
checked on Aug 3, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons